# SDR CA130212020

- Difficulty date: February 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: A

## Discrepancy

(CAN) HAD A CHIP CAUTION ON RT ACCESSORIES GEARBOX DURING A FLIGHT.  THE CREW SHUTDOWN AND SECURED THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. THE ON GROUND INSPECTION REVEALED DEBRIS ON MAGNETIC CHIP DETECTOR.  NO OTHER CONTAMINATION ON OIL FILTER.  THE POWER SECTION WILL BE REMOVED DUE TO METAL IN OIL. MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
